MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. VENTRIO ST; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. VENTRIO ST; SURGICAL MESH
Catalog Number 5950090
Medical Device Problem Codes Defective Device (2588); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusions can be made.The patient's attorney alleges adverse patient outcome associated with the hernia mesh used to treat the patient including disability, pain and hospitalization.A review of the manufacturing records was performed and found that the lot was manufactured to specification.This emdr represents the bard/davol ventrio st mesh (device #2).An additional emdr was submitted to represent the bard/davol ventrio st mesh (device #1).Should additional information be provided, a supplemental emdr will be submitted.
 
Event or Problem Description
Attorney alleges that on or about (b)(6) 2017, the patient underwent surgery for the repair of two incisional hernias.A bard/davol ventrio st was implanted to repair the hernia defect.It is alleged that the patient underwent an additional operation to repair and/or remove the defected mesh on or about (b)(6) 2018.Further, another bard/davol ventrio st mesh was implanted.The patient injured severely and permanently.Attorney also alleges that the patient has suffered and will continue to suffer chronic physical pain, disability, hospitalizations, additional surgeries, has undergone and will likely require in the further other forms of care and medical treatments.Attorney also alleges that the device was defective.

Brand Name
VENTRIO ST
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key11995430
Report Number1213643-2021-04710
Device Sequence Number16355124
Product Code FTL
UDI-Device Identifier00801741031588
UDI-Public(01)00801741031588
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K101920
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2019
Device Catalogue Number5950090
Device Lot NumberHUBX2202
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2021
Initial Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;